# SDR REXA2022100200783

- Difficulty date: September 23, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: CC670141792
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684LB IS CHAFFED. DRILLED AND COUNTERSUNK NEW 684LB PANEL IAW CRJ-700 SRM 51-40-11-001-001-A01 AND INSTALLED NEW PANEL 684LB PART NUMBER CC670-14179-2
